New Constructions of Zero-Difference Balanced Functions

Zhibao LIN  Zhengqian LI  Pinhui KE  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E101-A   No.10   pp.1719-1723
Publication Date: 2018/10/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E101.A.1719
Type of Manuscript: LETTER
Category: Coding Theory
zero-difference balanced functions,  Chinese remainder theorem,  frequency-hopping sequences,  constant composition codes,  difference systems of sets,  

Full Text: PDF(182.2KB)>>
Buy this Article

Zero-difference balanced (ZDB) functions, which have many applications in coding theory and sequence design, have received a lot of attention in recent years. In this letter, based on two known classes of ZDB functions, a new class of ZDB functions, which is defined on the group (Z2e-1×Zn,+) is presented, where e is a prime and n=p1m1p2m2pkmk, pi is odd prime satisfying that e|(pi-1) for any 1≤ik . In the case of gcd(2e-1,n)=1, the new constructed ZDB functions are cyclic.